MathSciNet Relay Station
MathSciNet bibliographic data
MR898846 52A45 (11H31)
Böröczky, K. Closest packing and loosest covering of the space with balls. Studia Sci. Math. Hungar. 21 (1986), no. 1-2, 79–89.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement